| Catalog Number |
565352RC |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during a uterine artery embolization [uae] procedure, the catheter tip detached within the patient.The physician had acquired retrograde arterial access and during catheter manipulations under fluoroscopy, over a guide wire the catheter tip detached.The physician successfully retrieved the foreign body from the patient.The patient tolerated the procedure well and was discharged to home with no additional consequences to report.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned at a later date, the investigation will be re-opened.